# SDR SWIA201334878

- Difficulty date: September 25, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR AT FWD LT SIDE EQUIPMENT COMPARTMENT CRACKED AT FS193.0.  C-CHECK REPAIRED FWD LT SIDE EQUIPMENT COMPARTMENT CRACKED AT FS 193 IAW REO.
